AMS eContent Search Results
Matches for: msc=(20J06) AND publication=(jams)
Sort order: Date
     

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Dave Benson, Srikanth B. Iyengar, Henning Krause and Julia Pevtsova. Stratification for module categories of finite group schemes. J. Amer. Math. Soc. 31 (2018) 265-302.
Abstract, references, and article information   
View Article: PDF

[2] Peter Symonds. On the Castelnuovo-Mumford regularity of the cohomology ring of a group. J. Amer. Math. Soc. 23 (2010) 1159-1173. MR 2669710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. M. Guralnick, W. M. Kantor, M. Kassabov and A. Lubotzky. Presentations of finite simple groups: A quantitative approach. J. Amer. Math. Soc. 21 (2008) 711-774. MR 2393425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society